Pre-loader
Hot
New
In stock
Out Stock

Vicks FluTherapy Severe Cold & Flu Day Packets, Honey Lemon Flavor, 6 ea

Reviews loading...

SKU: 5529136

AVAILABILITY: In stock (64 items)

VENDOR: Vicks

$12.69

Hurry up! Sales Ends In

Hurry! Only 64 Left in Stock!

Real time 19 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves common cold/flu symptoms: minor aches & pains; sore throat; fever; headache; cough due to minor throat & bronchial irritation; cough to help you sleep; nasal congestion; sinus congestion & pressure; reduces swelling of nasal passages; temporarily restores freer breathing through the nose; promotes nasal and/or sinus drainage. Soothing vapors.

Active Ingredients: In Each Packet: Acetaminophen 500 mg; Dextromethorphan HBr 20 mg; Phenylephrine HCl 10 mg

Inactive Ingredients: Acesulfame Potassium; Aspartame; Carboxymethylcellulose; Citric Acid; D&C Yellow No. 10; FD&C Blue No. 1; FD&C Red No. 40; Flavors; Sucrose; Tribasic Calcium Phosphate; Each Packet Contains: Potassium 10 mg


Suggested Use

Take only as directed. Do not exceed 6 doses per 24 hours. Adults & children 12 years & over: one packet every 4 hours. Children under 12 years: do not use. Dissolve contents of one packet into 8 oz of hot water and stir briskly; sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz of cool water, stir briskly before and after heating. Do not overheat. Do not exceed 25 degrees C. Keep outer package for complete product information.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 323900040373
Weight: 7.5 oz
OSE: 5529136-01-654-2021624-3961646
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Vicks FluTherapy Severe Cold & Flu Day Packets, Honey Lemon Flavor, 6 ea

Vicks FluTherapy Severe Cold & Flu Day Packets, Honey Lemon Flavor, 6 ea

$12.69
Reviews loading...
Pre-loader